Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 53, NWS Green Bay, WI

September 16, 2012

NWS Green Bay, WI issued this small craft advisory at Sep 16, 2012, 4:16 AM CDT. It took effect at Sep 16, 2012, 1:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2012, 4:16 AM CDT (09:16 UTC)
In effect from
Sep 16, 2012, 1:00 PM CDT
Expired
Sep 17, 2012, 4:20 AM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WHUS73 KGRB 160916
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CDT SUN SEP 16 2012

...STRONG SOUTH TO SOUTHWEST WINDS AND INCREASING WAVES EXPECTED...

.HIGH PRESSURE OVER THE EASTERN LAKES AND A COLD FRONT MOVING EAST
OUT OF MINNESOTA WILL CREATE A PERIOD OF STRONG SOUTH WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT.

LMZ541-161730-
/O.NEW.KGRB.SC.Y.0053.120916T1800Z-120917T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
416 AM CDT SUN SEP 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM CDT MONDAY. 

* SOUTH WINDS 10 TO 20 MPH TODAY AND TONIGHT WILL SHIFT NORTHWEST
  MONDAY AFTERNOON.

* WAVES WILL BUILD TO 3 TO 5 FT TODAY...AND CONTINUE THROUGH
  MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
430 
WHUS73 KGRB 161515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT SUN SEP 16 2012

...STRONG SOUTH TO SOUTHWEST WINDS AND INCREASING WAVES
EXPECTED...

.HIGH PRESSURE OVER THE EASTERN LAKES AND A COLD FRONT MOVING
EAST OUT OF MINNESOTA WILL CREATE A PERIOD OF STRONG SOUTH WINDS
AND WAVES HAZARDOUS TO SMALL CRAFT.

LMZ541-162315-
/O.CON.KGRB.SC.Y.0053.120916T1800Z-120917T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1015 AM CDT SUN SEP 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* SOUTH WINDS 10 TO 20 MPH TODAY AND TONIGHT WILL SHIFT 
  NORTHWEST MONDAY AFTERNOON. 

* WAVES WILL BUILD TO 3 TO 5 FT TODAY...AND CONTINUE THROUGH 
  MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
159 
WHUS73 KGRB 162030
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT SUN SEP 16 2012

...STRONG SOUTHWEST WINDS AND INCREASING WAVES EXPECTED...

.HIGH PRESSURE OVER THE EASTERN LAKES AND A COLD FRONT MOVING
EAST OUT OF MINNESOTA WILL ALLOW FOR A PERIOD OF STRONG SOUTH
WINDS AND WAVES HAZARDOUS TO SMALL CRAFT.

LMZ541-170430-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-120917T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
330 PM CDT SUN SEP 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* SOUTH WINDS 10 TO 20 MPH THIS EVENING AND TONIGHT...SHIFTING
  NORTHWEST MONDAY AFTERNOON.

* 3 TO 5 FOOT WAVES WILL CONTINUE THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
524 
WHUS73 KGRB 170214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT SUN SEP 16 2012

...STRONG SOUTHWEST WINDS AND HAZARDOUS WAVES EXPECTED TO CONTINUE...

.HIGH PRESSURE OVER THE EASTERN LAKES AND A COLD FRONT MOVING
EAST OUT OF MINNESOTA WILL ALLOW FOR A PERIOD OF STRONG SOUTH
WINDS AND WAVES HAZARDOUS TO SMALL CRAFT.

LMZ541-171015-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-120917T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
914 PM CDT SUN SEP 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* SOUTH WINDS 10 TO 20 MPH TONIGHT...SHIFTING NORTHWEST MONDAY
  AFTERNOON.

* 3 TO 5 FOOT WAVES WILL CONTINUE UNTIL MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
796 
WHUS73 KGRB 170920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT MON SEP 17 2012

...GUSTY NORTH TO NORTHWEST WINDS EXPECTED...

.A STRONG COLD FORECAST WILL MOVE THROUGH THE STATE TODAY...BRINGING
COLDER TEMPERATURES AND GUSTY NORTH WINDS LATE THIS AFTERNOON
THROUGH TUESDAY MORNING.

LMZ541-171730-
/O.CAN.KGRB.SC.Y.0053.000000T0000Z-120917T1800Z/
/O.NEW.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
420 AM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 PM CDT TUESDAY.

* SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO 15
  TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS
  TONIGHT INTO EARLY TUESDAY.

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT AGAIN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-542-543-171730-
/O.NEW.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
420 AM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT TUESDAY. 

* SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO
  15 TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS
  ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY.

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 3:27 AM CDT, 49 minutes earlier.

Area forecast discussion, Sep 16, 3:27 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CDT SUN SEP 16 2012

.SHORT TERM...TODAY THROUGH MONDAY.

FORECAST CONCERNS ON TEMPERATURES TODAY...THEN ONSET OF PCPN LATER
TONIGHT AND MONDAY.

SURFACE HIGH PRESSURE CONTINUES TO MOVE AWAY FROM WISCONSIN WHILE
COLD FRONT OVER WESTERN MN AT 08Z SHIFTS SLOWLY EAST LEADING TO AN INCREASING
PRESSURE GRADIENT OVER FORECAST AREA EARLY THIS MORNING. WINDS AT
THE SURFACE LIGHT SOUTHWEST...KEEPING MOST TEMPERATURES UP OVER
MUCH OF AREA. THOUGH SEEING A LOT OF FLUCTUATION IN TEMPS AS WINDS
GO TEMPORARILY CALM. SOME CIRRUS FLOATING BY ASSOCIATED WITH WEAK
S/W MOVING THROUGH MN.

TRENDED FORECAST TOWARDS EC/NAM/GEM BLEND...STAYING AWAY FROM GFS
GIVEN QUESTIONABLE QPF FIELDS. TODAY TO BE BREEZY YET PLEASANT
DAY UNDER MOSTLY SUNNY SKIES. HAVE RAISED TEMPS A DEGREE OR TWO
BASED ON MAXES SEEN YESTERDAY AND WARMER START. DID NOT GO
OVERBOARD THOUGH WITH EXPECTED WINDS.

FRONT TO BE OVER NW WISCONSIN AROUND 18Z TODAY...MOVING SLOWLY
EAST THROUGH GRB BY 18Z MON. MODEL CROSS SECTIONS FAIRLY DRY THROUGH
EARLY THIS EVENING...EVEN THOUGH MANY MODELS BRING QPF INTO NORTHERN WI
BY MIDNIGHT TONIGHT. MOST PCPN EXPECTED TO BE POST FRONTAL AS
STRONGER S/W TROF DROPS SOUTHEAST OUT OF CANADIAN PRAIRIES INTO THE
NORTHERN PLAINS LATE TONIGHT AND MON. INCREASING MID LEVEL FGEN
SEEN MONDAY MORNING OVER NORTH CENTRAL WI...WEAKENS AS SHIFTS
EAST DURING THE DAY...THOUGH DYNAMICS WITH JET MAX MOVING THROUGH
TROF EXPECTED TO KEEP PCPN CHANCES GOING AS MOVES INTO EAST
CENTRAL WI MONDAY AFTN. HAVE STAYED WITH SLOWER TRENDS TO PCPN
STARTED ON PREVIOUS SHIFTS DUE TO LIMITED MOISTURE. STAYED WITH
ISOLD THUNDER WORDING GIVEN STEEP LAPSE RATES EARLY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY.
AS ADVERTISED OVER THE LAST SEVERAL DAYS...RIDGE WILL BUILD ACROSS
WESTERN NORTH AMERICA WHILE TROUGHING EXPECTED OVER CENTRAL NORTH
AMERICA. THE WESTERN RIDGE WILL CONTINUE THROUGH NEXT WEEKEND.
MEANWHILE...THERE WILL BE VARIATIONS IN THE DEPTH OF THE TROUGH
OR ORIENTATION OF THE TROUGH AXIS THROUGH THE PERIOD THAT WILL
IMPACT PRECIPITATION CHANCES...CLOUD COVER AND TEMPERATURES.

ON MONDAY NIGHT...COLD FRONT WILL CONTINUE PUSH AWAY FROM THE
REGION WHILE SHARP 500MB TROUGH WILL INTO WISCONSIN. SKIES ARE
EXPECTED TO BE MOSTLY CLOUDY WITH A CHANCE OF SHOWERS...MAINLY
DURING THE EVENING HOURS. THE ONLY EXCEPTION WILL BE ACROSS THE
FAR WHERE LAKE EFFECT SHOWERS WILL DEVELOP ACROSS LAKE SUPERIOR
AND THEN MOVE SOUTH ACROSS WESTERN UPPER MICHIGAN INTO NORTHERN
WISCONSIN. WILL CONTINUE LIKELY CHANCES FOR RAIN ACROSS FAR NORTH
CENTRAL WISCONSIN WITH LOWER CHANCES TO THE SOUTH. CONFIDENCE IS LOW
IN GOING WITH A DRY FORECAST OVER THE SOUTH AFTER MIDNIGHT WITH
APPROACHING TROUGH.

ON TUESDAY...UPPER TROUGH WILL CONTINUE TO PUSH EAST ACROSS THE
AREA TUESDAY MORNING. WITH THE HEATING OF THE DAY...EXPECT
SCATTERED SHOWERS WITH HIGHEST CHANCES FOR SHOWERS ACROSS NORTHEAST
WISCONSIN. LEFT TUESDAY NIGHT FORECAST DRY...BUT WOULD NOT BE
SURPRISED IF A LINGER SHOWERS CONTINUED FOR AN HOUR OR TWO AFTER
00Z WEDNESDAY. SKIES WILL BE MOSTLY CLEAR DURING THE
EVENING...THEN CLOUDS AND WINDS WILL BE ON THE INCREASE LATE (12Z
WEDNESDAY) AS NEXT SYSTEM APPROACHES FROM THE NORTHWEST. WITH HIGHS
ONLY IN THE LOWER TO MIDDLE 50S TUESDAY...THERE MAY BE ENOUGH OF A TIME
PERIOD OF LIGHT WINDS AND MOSTLY CLEAR SKIES FOR SOME AREAS TO
EXPERIENCE FREEZING TEMPERATURES. THE COMPLICATION TO THIS PERIOD WILL
BE CLOUDS AND WINDS WILL BE ON THE INCREASE LATE TUESDAY NIGHT TO
ALLOW TEMPERATURES TO COMPLETELY TANK. WILL HAVE AROUND 28-29 DEGREES
IN THE COLDER LOCATIONS.

IMPRESSIVE SYSTEM FOR WEDNESDAY/WEDNESDAY NIGHT DROPPING SOUTHEAST
OUT OF CANADA. THINK LATER SHIFTS WILL NEED LIKELY POPS AT SOME
POINT ONCE IT IS DETERMINED WHICH PERIOD THE RAIN WOULD FALL IN.
ALSO...STEEP MID LEVEL LAPSE RATES ALSO SUPPORT THE MENTION OF
THUNDER. PER COORDINATION WITH SURROUNDING OFFICES....WILL LEAVE
IT OUT FOR NOW AND MONITOR.

CYCLONIC FLOW WILL CONTINUE FOR THE REMAINDER OF THE PERIOD. THE
SYSTEM FOR FRIDAY LOOKS MORE MUDDLED THAN YESTERDAY. WILL CONTINUE
WITH CHANCE POPS FOR NOW AND LET LATER SHIFTS DETERMINE WHETHER
THE WETTER GFS SOLUTION IS CORRECT OR THE DRIER ECMWF IS THE WAY
TO GO.
&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY EVENING. THE
ONLY AVIATION CONCERN IS THE ONGOING LLWS...WHICH SHOULD CONTINUE
AT ALL OF THE TAF SITES THROUGH ABOUT 15Z/SUN. GUSTY SOUTHWEST
WINDS AT THE SFC WILL DEVELOP DURING THE LATE MORNING AND AFTERNOON...
THEN DECREASE BEFORE SUNSET. A GRADUAL INCREASE IN CLOUDS CAN BE
EXPECTED DURING THE AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES
THE REGION. THE FRONT SHOULD MOVE THROUGH THE RHI TAF SITE EARLY SUNDAY
EVENING. IT APPEARS THAT ANY PRECIPITATION WITH THIS FRONT WILL OCCUR
BEYOND THIS TAF PERIOD...MAINLY LATE SUNDAY NIGHT INTO MONDAY.

KIECKBUSCH
&&

.MARINE...GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY NIGHT INTO TUESDAY
MORNING. WINDS WILL GRADUALLY SUBSIDE LATE TUESDAY MORNING AND
TUESDAY AFTERNOON. THE NEXT AREA OF LOW PRESSURE WILL DROP
SOUTHEAST OUT OF CANADA ON WEDNESDAY. INCREASING SOUTH/SOUTHWEST
WINDS WILL CREATE HIGH WINDS AND WAVES THAT WILL BE HAZARDOUS FOR
SMALL CRAFT WEDNESDAY OR WEDNESDAY NIGHT. IT IS POSSIBLE THAT
THERE COULD BE SOME GALE FORCE GUSTS...BUT MODEL DIFFERENCES AT
THIS TIME MAKE IT UNCERTAIN IF GALE FORCE GUSTS WOULD OCCUR AND IF
THEY WOULD OCCUR WEDNESDAY OR WEDNESDAY NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/ECKBERG
Hazardous weather outlook, Sep 15, 3:54 PM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SAT SEP 15 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-162100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
354 PM CDT SAT SEP 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-162100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
354 PM CDT SAT SEP 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY NIGHT INTO MONDAY MORNING
DUE PERSISTENT BRISK SOUTH OR SOUTHWEST WINDS AND HIGH WAVES. THE
SOUTHERLY WINDS AND HIGH WAVES WILL GRADUALLY SUBSIDE MONDAY MORNING.

A COLD FRONT WILL SWEEP ACROSS THE AREA ON MONDAY. BEHIND THE DEPARTING
COLD FRONT...GUSTY NORTHWEST WINDS MAY CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT LATE MONDAY AFTERNOON INTO TUESDAY MORNING.

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.